Characteristic polynomials in real Ginibre ensembles

Akemann G, Phillips MJ, Sommers H-J (2009)
J. Phys. A: Math. Theor. 42(1): 012001.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Akemann, GernotUniBi; Phillips, M. J.; Sommers, H. -J.
Abstract / Bemerkung
We calculate the average of two characteristic polynomials for the realGinibre ensemble of asymmetric random matrices, and its chiral counterpart.Considered as quadratic forms they determine a skew-symmetric kernel from whichall complex eigenvalue correlations can be derived. Our results are obtained ina very simple fashion without going to an eigenvalue representation, and arecompletely new in the chiral case. They hold for Gaussian ensembles which arepartly symmetric, with kernels given in terms of Hermite and Laguerrepolynomials respectively, depending on an asymmetry parameter. This allows usto interpolate between the maximally asymmetric real Ginibre and the GaussianOrthogonal Ensemble, as well as their chiral counterparts.
Erscheinungsjahr
2009
Zeitschriftentitel
J. Phys. A: Math. Theor.
Band
42
Ausgabe
1
Seite(n)
012001
ISSN
1751-8113
eISSN
1751-8121
Page URI
https://pub.uni-bielefeld.de/record/1978597

Zitieren

Akemann G, Phillips MJ, Sommers H-J. Characteristic polynomials in real Ginibre ensembles. J. Phys. A: Math. Theor. 2009;42(1):012001.
Akemann, G., Phillips, M. J., & Sommers, H. - J. (2009). Characteristic polynomials in real Ginibre ensembles. J. Phys. A: Math. Theor., 42(1), 012001. doi:10.1088/1751-8113/42/1/012001
Akemann, G., Phillips, M. J., and Sommers, H. - J. (2009). Characteristic polynomials in real Ginibre ensembles. J. Phys. A: Math. Theor. 42, 012001.
Akemann, G., Phillips, M.J., & Sommers, H.-J., 2009. Characteristic polynomials in real Ginibre ensembles. J. Phys. A: Math. Theor., 42(1), p 012001.
G. Akemann, M.J. Phillips, and H.-J. Sommers, “Characteristic polynomials in real Ginibre ensembles”, J. Phys. A: Math. Theor., vol. 42, 2009, pp. 012001.
Akemann, G., Phillips, M.J., Sommers, H.-J.: Characteristic polynomials in real Ginibre ensembles. J. Phys. A: Math. Theor. 42, 012001 (2009).
Akemann, Gernot, Phillips, M. J., and Sommers, H. -J. “Characteristic polynomials in real Ginibre ensembles”. J. Phys. A: Math. Theor. 42.1 (2009): 012001.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 0810.1458

Suchen in

Google Scholar